Jump to content
helplinedonate
miracleseeker

Does your size matter?

Recommended Posts

Dr Okun,

My mother has lost a significant amount of weight the past 2 years while still taking the same doses of PD meds.  Do you think that should be decreased to account for her bony frame?  Should the same 200mg Stalevo for instance work the same for a 90 pound woman vs a 200 pound man?  

Share this post


Link to post
Share on other sites

Great question.  Sometimes the dose must be adjusted over time and it is not always higher.....sometimes it is lower.  If there are symptoms like dyskinesia for example you and your doc may try lower doses....

Share this post


Link to post
Share on other sites

Are there other signs to look for in addition to dyskinesia to show that the dose should be lower?  Could excess drowsiness be a good indicator that it's too much now?

Share this post


Link to post
Share on other sites

Excessive sleepiness, dyskinesia, high energy level are all symptoms that may emerge in some patients with higher doses of Sinemet.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×